# SDR UALA2012031201573

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,467 hours, 12,113 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W25403314
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE WIRES DAMAGED IN FORWARD E AND E COMPARTMENT, RIGHT SIDE AFT OF CHILLER DURING CHILLER REMOVAL.  REPAIRED WIRE W254-033-14 PER SWPM.
